# SDR SWAA2014042827418

- Difficulty date: February 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 38,608 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE UNDER LT FLOOR TO SIDEWALL SUPPORT BETWEEN BS 500 TO BS 500A CRACKED.  R & R BAFFLE IAW SRM & DWG.
